A pseudo twin primes theorem

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

Selberg identified the "parity" barrier that sieves alone cannot distinguish between integers having an even or odd number of factors. We give here a short and self-contained demonstration of parity breaking using bilinear forms, modeled on the twin primes conjecture.

Original languageEnglish (US)
Title of host publicationMultiple Dirichlet Series, L-functions and Automorphic Forms
PublisherBirkhauser Boston
Pages287-298
Number of pages12
ISBN (Electronic)9780817683344
ISBN (Print)9780817683337
DOIs
StatePublished - Jan 1 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Bilinear forms
  • Exponential sums
  • Piatetski-Shapiro primes

Cite this

Kontorovich, A. V. (2012). A pseudo twin primes theorem. In Multiple Dirichlet Series, L-functions and Automorphic Forms (pp. 287-298). Birkhauser Boston. https://doi.org/10.1007/978-0-8176-8334-4_12